Nurofen Plus

Nurofen Plus for Strong Pain Relief!

The active ingredients are 200mg of Ibuprofen and 12.8mg of Codeine Phosphate (the maximum permissible without prescription) and it is the Codeine that really gives Nurofen Plus its added strength. The two drugs provide two very important functions. Ibuprofen is a non-steroidal anti-inflammatory drug and as such can help relieve the actual cause of pain. Codeine phosphate is an incredibly powerful analgesic that alters the way in which our body responds to pain, this double whammy gives you the best chance of receiving effective pain relief.

You are precluded from taking Nurofen Plus if you are allergic to or have experienced side effects of; Microcrystalline Cellulose, Sodium Carboxymethylstarch, Maize Starch, Hydroxypropylmethyl Cellulose, Polyvinyl Pyrrolidone, Talc, Titanium Dioxide, Ibuprofen, Codeine, Aspirin or any similar medicine. You are also precluded from taking this painkiller if you have ever had a stomach ulcer, you suffer chronic constipation, you have difficulty breathing or you are under 12 years of age.

And there’s more…

You ought to seek advice before taking Nurofen Plus if:
You are asthmatic, you have kidney, heart or liver problems, you have a thyroid disorder, you have low blood pressure, you have a head injury, you are pregnant or breast feeding, you are taking other products containing aspirin, ibuprofen, non-steroidal anti-inflammatory drugs, high blood pressure medication, anti-coagulants, Methotrexate, Lithium or monoamine oxidase inhibitors.

You must always read enclosed instructions of any medication and take advise of dosage etc from there or consult your doctor.